Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 68, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jul 26, 2015, 5:37 PM EDT for Stark County, Ohio. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2015, 5:37 PM EDT (21:37 UTC)
- Expired
- Jul 27, 2015, 4:11 AM EDT
- In force
- 11 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Stark County, OH
The radar
The Cleveland radar (KCLE), 87 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nimishillen Creek at North Industry (NHSO1). The gauge peaked at 9.86 ft at Jul 26, 2015, 6:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
198 WGUS41 KCLE 262137 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 537 PM EDT SUN JUL 26 2015 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Nimishillen Creek Near North Industry PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC151-270537- /O.NEW.KCLE.FL.W.0068.150726T2137Z-150727T0811Z/ /NHSO1.1.ER.150726T2112Z.150726T2300Z.150727T0211Z.NO/ 537 PM EDT SUN JUL 26 2015 The National Weather Service in Cleveland has issued a * Flood warning for the Nimishillen Creek Near North Industry * From this afternoon until late tonight * At 5:15 PM Sunday the stage was...9.1 feet * Minor flooding is occurring and Minor flooding is forecast * Flood stage is 9.0 feet * Forecast...The river will rise to 9.9 feet this evening. * At 9.5 feet...Flooding south of Canton from Ridge Avenue to Allenford. && LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138 $$
1 follow-up statement
811 WGUS81 KCLE 270123 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 923 PM EDT SUN JUL 26 2015 ...The flood warning is cancelled for the following rivers in Ohio... Nimishillen Creek Near North Industry PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC151-270153- /O.CAN.KCLE.FL.W.0068.000000T0000Z-150727T0811Z/ /NHSO1.1.ER.150726T2112Z.150726T2215Z.150726T2339Z.NO/ 923 PM EDT SUN JUL 26 2015 The flood warning is cancelled for The Nimishillen Creek Near North Industry. * At 9:15 PM Sunday the stage was 7.9 feet. * Flood stage is 9.0 feet. * Fell below flood stage at 7:39 PM Sunday. * Forecast...the river will fall to 4.4 feet by Tuesday morning. && LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 26, 3:54 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 26, 3:54 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 354 PM EDT SUN JUL 26 2015 .SYNOPSIS... A WEAK COLD FRONT DRAPED ACROSS THE LOCAL AREA WILL CONTINUE TO DRIFT SLOWLY SOUTHEAST TONIGHT. HIGH PRESSURE WILL BUILD OVER THE AREA FROM THE NORTH MONDAY AND TUESDAY. THIS HIGH WILL SHIFT TO THE EAST COAST ON WEDNESDAY ALLOWING ANOTHER COLD FRONT TO APPROACH FROM THE WEST. THIS FRONT WILL CROSS THE REGION WEDNESDAY NIGHT. HIGH PRESSURE WILL THEN RETURN FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... THUNDERSTORMS CONTINUE TO MOVE ACROSS THE SE END OF THE FORECAST AREA. SOME BRIEF HEAVY RAINFALL IS LIKELY AS THESE STORMS CONTINUE OFF TO THE SOUTHEAST. THEY SHOULD BE OUT OF THE AREA BY 22Z AT THE LATEST. WILL LEAVE A LEFT OVER MENTION OF STORMS IN THE FORECAST FOR THE NEXT FEW HOURS. THESE STORMS ARE MOVING SO NO FLOODING ISSUES ARE EXPECTED. DEWPOINTS HAVE DIPPED INTO THE UPPER 50S THIS AFTERNOON ACROSS NORTHWEST OHIO. THIS DRIER AIR WILL TRY TO WORK ACROSS THE REMAINDER OF THE AREA AS THE FRONT SAGS SOUTH. IT WILL BE TOUGH TO FLUSH ALL OF THE HUMID AIR OUT BUT DEWPOINTS SHOULD REACH THE LOWER 60S MOST AREAS WHICH IS ABOUT WHERE LOWS WILL BE. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/... THE FIRST HALF OF THE WEEK WILL BE QUIET BUT WARM AND HUMID. 850 MB TEMPS WILL RETURN TO PLUS 20 ON TUESDAY WITH SURFACE DEWPOINTS MAINLY IN THE 60S. SKIES WILL BE MOSTLY SUNNY TO PARTLY CLOUDY. GUIDANCE TEMPS IN THE UPPER 80S SEEM REASONABLE FOR MONDAY AND MANY LOCATIONS WILL MAKE A RUN AT 90 DEGREES FOR THE FIRST TIME THIS SUMMER. THE COLD FRONT FOR THE MIDDLE OF THE WEEK IS TRENDING SLOWER AND SHOULD NOT ARRIVE NOW TILL WEDNESDAY NIGHT. HAVE SLOWED DOWN THE ONSET OF PRECIP WITH ONLY ABOUT THE NW 1/2 TO 2/3 OF THE AREA SEE PRECIP CHANCES BY EARLY EVENING. BETTER CHANCES WILL COME WEDNESDAY NIGHT. RIGHT NOW IT'S LOOKING LIKE A BROKEN LINE OF CONVECTION RIGHT AHEAD OF THE FRONT AND NOT A PROLONGED PERIOD OF PRECIP. THUS WILL KEEP ONLY CHANCE POPS FOR NOW. BY DAYBREAK THURSDAY MOST OF THE CONVECTION WILL BE GONE. HAVE USED A BLEND OF GUIDANCE TEMPS MOST AREAS. && .LONG TERM /THURSDAY THROUGH SUNDAY/... THE WEAK FRONT WILL EXIT TO THE EAST ON THURSDAY SO WILL CONTINUE WITH JUST A LOW POP ON THURSDAY MORNING...MAINLY IN THE EAST. AFTER THAT HIGH PRESSURE WILL BUILD IN FROM THE WEST WITH DRY CONDITIONS RETURNING. TEMPERATURES WILL DROP BACK SEVERAL DEGREES INTO THE LOWER 80S WITH DECREASING HUMIDITY. SHORTWAVE ENERGY MOVING THROUGH THE NORTHWEST FLOW ALOFT COULD TRY TO KICK OFF A COUPLE THUNDERSTORMS NEXT WEEKEND BUT MOISTURE WILL BE A LIMITING FACTOR AND LITTLE CONFIDENCE IN TIMING AT THIS POINT SO WILL ONLY CARRY A LOW CHANCE POP ON SUNDAY. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AHEAD OF A WEAK FRONT SINKING SOUTH ACROSS THE AREA. THE MOST LIKELY SITES TO EXPERIENCE THUNDERSTORMS WILL BE CAK/YNG THROUGH 21Z WITH A CHANCE OF PRIMARILY SHOWERS EXTENDING WEST TO MFD. VISIBILITIES COULD BRIEFLY DROP TO MVFR IN SHOWERS. CONDITIONS WILL DRY FROM THE NORTH WITH CLEARING SKIES LATE THIS AFTERNOON...THEN AN INCREASE IN HIGH CLOUD OVERNIGHT. WINDS WILL BECOME NORTHERLY WITH THE PASSAGE OF THE FRONT AT ALL SITES THIS AFTERNOON...THEN LIGHT AND VARIABLE OVERNIGHT. MVFR VISIBILITIES COULD RETURN OVERNIGHT AT CAK/YNG IN BR. OUTLOOK...SOME NON VFR POSSIBLE WITH SHRA/TS WEDNESDAY AFTERNOON/NIGHT AND FIRST THING THURSDAY MORNING. && .MARINE... HIGH PRESSURE WILL CONTINUE TO BUILD OVER LAKE ERIE TONIGHT AND WILL LINGER OVER THE EASTERN GREAT LAKES INTO TUESDAY BEFORE SHIFTING TO THE EAST COAST. THIS WILL MAINTAIN GENERALLY LIGHT WINDS OF 15 KNOTS OR LESS WITH LAND AND LAKE BREEZE CIRCULATIONS. WINDS WILL DEVELOP OUT OF THE SOUTH ON WEDNESDAY AS A LOW PRESSURE SYSTEM PASSES NORTH OF THE GREAT LAKES. THE ASSOCIATED WEAK COLD FRONT WILL PUSH SOUTH ACROSS THE LAKE ON WEDNESDAY NIGHT WITH WEST NORTHWEST WINDS OF 10 TO 15 KNOTS ON WEDNESDAY AND THURSDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KUBINA NEAR TERM...KUBINA SHORT TERM...KUBINA LONG TERM...KEC AVIATION...KEC MARINE...KEC
Hazardous weather outlook, Jul 26, 5:47 AM EDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 547 AM EDT SUN JUL 26 2015 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-271000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 547 AM EDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 26, 3:23 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
323 PM EDT SUN JUL 26 2015
OHZ031>033-262015-
WAYNE-MAHONING-STARK-
323 PM EDT SUN JUL 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MAHONING...STARK AND
WAYNE COUNTIES...
AT 322 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HILLTOP TO NEAR ALLIANCE TO NEAR CANTON TO NEAR
WOOSTER...AND MOVING SOUTHEAST AT 10 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
WINDS IN EXCESS OF 30 MPH ARE ALSO POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CANTON...YOUNGSTOWN...WOOSTER...SALEM...COLUMBIANA...BOARDMAN...
MASSILLON...GREEN...ALLIANCE...NORTH CANTON...LOUISVILLE...
ORRVILLE...CAMPBELL...CANFIELD...SEBRING...MINERVA...HARTVILLE...
BREWSTER...NAVARRE AND DALTON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4067 8165 4067 8212 4089 8211 4091 8142
4099 8142 4099 8100 4113 8097 4113 8052
4090 8052 4090 8082 4093 8084 4093 8089
4090 8090 4090 8108 4073 8109 4072 8124
4065 8124 4066 8146 4064 8164
TIME...MOT...LOC 1922Z 293DEG 10KT 4110 8077 4087 8115 4084 8140 4078
8191
SEFCOVICLocal storm report, Jul 26, 5:04 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
504 PM EDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HEAVY RAIN PERRY HEIGHTS 40.80N 81.47W
07/26/2015 M2.81 INCH STARK OH TRAINED SPOTTER
FELL IN 45 MINUTES.
&&
MITCHELLThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 11:09 PM EDT | Special Marine Warning | CLE | 96 min | |
| Jul 26, 3:23 PM EDT | Special Weather Statement | CLE | Mahoning, Stark, Wayne | 52 min |
| Jul 26, 6:01 PM EDT | Areal Flood Warning | CLE | Knox | 6 hr |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.